Linearization of planar involutions in C1

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)

Abstract

© 2014, Fondazione Annali di Matematica Pura ed Applicata and Springer-Verlag Berlin Heidelberg. The celebrated Kerékjártó Theorem asserts that planar continuous periodic maps can be continuously linearized. We prove that C1-planar involutions can be C1-linearized.
Original languageEnglish
Pages (from-to)1349-1357
JournalAnnali di Matematica Pura ed Applicata
Volume194
Issue number5
DOIs
Publication statusPublished - 17 Oct 2015

Keywords

  • Involution
  • Kerékjártó theorem
  • Linearization
  • Periodic maps

Fingerprint

Dive into the research topics of 'Linearization of planar involutions in C<sup>1</sup>'. Together they form a unique fingerprint.

Cite this